# SDR IXXA05SMN181S

- Difficulty date: August 12, 2005
- Submitted: October 22, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 80
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD CARGO CMPT FRAME CORRODED, STA 80.000, L-26L.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED FRAME SEGMENT (CORRODED).  PERFORMED NDT INSPECTION.  NO CRACK, CORROSION FOUND AROUND TRIMMED AREA.  FABRICATED NEW SEGMENT FRAME.  ANGLE SPLICE.  PERFORMED HEAT TREATMENT TO FRAME SEGMENT, ANGLE & SPLICE.  PERFORMED NDT INSPECTION REPORT TO NEW FRAME SEGMENT.   INSTALLED REPAIR PARTS.
